# SDR VNAA2024120811101

- Difficulty date: December 4, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 19,916 hours, 17,710 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303328
- Part serial: 15335H4035
- Condition: Cracked
- Location: Rh Winshield
- Part time: 19,916 hours, 17,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RH WINSHIELD STARTED ARCING CAUSING CRACK.   REMOVED AND REPLACED THE RH WINDSHIELD IAW CRJ 900 AMM 56-10-05-000/400-801-A01.
